It is not advisable to drink at all on this medicine or most any med. Alcohol will definately mess with Inderal. It can make you very dizzy and have a terrible headache and upset stomach. I would not mix the two. If you must have a drink than I would wait at least four hours apart and eat something like bread with it. Hope this gives you some help with your concern.
I copied this advice from the drug info page.
"Avoid drinking alcohol. It may increase your blood levels of Inderal."
Almost every medication says not to drink alcohol. You may want to give your doc a buzz (no pun intended) and see if a glass of wine is ok.
Good luck to you,
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2010 • 1 answer
Posted 11 Jan 2012 • 1 answer
Posted 7 Mar 2013 • 2 answers
I think my brother in law is suffering from alcohol withdraw but his family is in denial. He drinks?
Posted 24 Mar 2015 • 3 answers
Posted 7 Nov 2015 • 0 answers